Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 231, NWS Nashville, TN

December 18, 20166 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Dec 18, 2016, 12:38 AM CST for 6 counties in Tennessee. It was in force for 22 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 18, 2016, 12:38 AM CST (06:38 UTC)
Expired
Dec 18, 2016, 1:00 AM CST
In force
22 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bedford County, TN, Giles County, TN, Marshall County, TN, Maury County, TN, Rutherford County, TN, Williamson County, TN

The radar

The Northeast Alabama radar (KHTX), 74 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 18, 12:51 AM CSTTSTM WND DMG4 Nw Shelbyville, TNTREES DOWN ON 41A AND PINKSTON ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 17, 8:58 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 511 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
511 m²/s²
0-3 km storm-relative helicity
473 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

671 
WUUS54 KOHX 180638
SVROHX
TNC003-055-117-119-149-187-180700-
/O.NEW.KOHX.SV.W.0231.161218T0638Z-161218T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
1238 AM CST SUN DEC 18 2016

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southwestern Rutherford County in Middle Tennessee...
  Southeastern Williamson County in Middle Tennessee...
  Marshall County in Middle Tennessee...
  Northern Giles County in Middle Tennessee...
  Bedford County in Middle Tennessee...
  Southeastern Maury County in Middle Tennessee...

* Until 100 AM CST

* At 1237 AM CST, a severe thunderstorm was located near Pulaski,
  moving northeast at 70 mph. Another cell was located near
  Lynnville moving northeast at 70 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Shelbyville, Lewisburg, Pulaski, Chapel Hill, Cornersville,
  Wartrace, Eagleville, Bell Buckle, Lynnville, Christiana, Belfast,
  Farmington, Culleoka, Raus, Unionville, Fosterville, Rockvale,
  Deason and Rover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.

LAT...LON 3514 8706 3540 8721 3542 8721 3585 8657
      3566 8631 3541 8627 3534 8647 3536 8649
      3535 8653 3537 8659 3536 8660 3533 8660
      3531 8668 3525 8675 3526 8683 3522 8683
TIME...MOT...LOC 0637Z 242DEG 60KT 3530 8703 

HAIL...<.75IN
WIND...60MPH
 
$$

10
1 follow-up statement
895 
WWUS54 KOHX 180652
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
1252 AM CST SUN DEC 18 2016

TNC187-180700-
/O.CAN.KOHX.SV.W.0231.000000T0000Z-161218T0700Z/
Williamson TN-
1252 AM CST SUN DEC 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.

A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.

LAT...LON 3540 8703 3571 8672 3571 8669 3572 8670
      3579 8663 3579 8661 3581 8661 3585 8657
      3566 8631 3541 8627 3534 8647 3536 8649
      3535 8653 3536 8654 3537 8659 3533 8660
      3531 8668 3525 8675 3526 8683 3522 8683
TIME...MOT...LOC 0650Z 242DEG 60KT 3540 8679 

$$

TNC003-055-117-119-149-180700-
/O.CON.KOHX.SV.W.0231.000000T0000Z-161218T0700Z/
Rutherford TN-Marshall TN-Giles TN-Bedford TN-Maury TN-
1252 AM CST SUN DEC 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CST
FOR SOUTHWESTERN RUTHERFORD...MARSHALL...NORTHEASTERN GILES...BEDFORD
AND SOUTHEASTERN MAURY COUNTIES...

At 1250 AM CST, a severe thunderstorm was located near Lewisburg,
moving northeast at 70 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Shelbyville, Lewisburg, Chapel Hill, Cornersville, Wartrace,
Eagleville, Bell Buckle, Lynnville, Christiana, Belfast, Farmington,
Raus, Unionville, Fosterville, Rockvale, Deason and Rover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.

LAT...LON 3540 8703 3571 8672 3571 8669 3572 8670
      3579 8663 3579 8661 3581 8661 3585 8657
      3566 8631 3541 8627 3534 8647 3536 8649
      3535 8653 3536 8654 3537 8659 3533 8660
      3531 8668 3525 8675 3526 8683 3522 8683
TIME...MOT...LOC 0650Z 242DEG 60KT 3540 8679 

HAIL...<.75IN
WIND...60MPH
 
$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 11:36 PM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Dec 17, 11:36 PM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1136 PM CST Sat Dec 17 2016

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

At the top of this hour, we decided to extend the Tornado Watch
until 3 am. The threat will likely not last that long as
falling temperatures are quickly undercutting the current
convective activity. Temperatures have already fallen into the
upper 30s in Stewart County and low 40s in the Clarksville area.
As soon as you start to feel the cooler temperatures, the severe
weather threat will be over for you. We will cancel Tornado
Watches as those surface temperatures fall.

As far as the wintry weather, the thought process has not changed.
Below freezing temperatures are not far away and with the warm air
aloft, we're still expecting a brief period of freezing rain
and/or sleet for everyone on the back side of the line of
showers/thunderstorms. As much rain is falling and considering the
warmer temperatures we saw earlier today, the ice is going to have
a very difficult time accumulating. We expect no more than a
tenth of an inch for everyone west of the Cumberland Plateau and
maybe just a touch more for those on the Plateau and the light
rain could stick around for an hour or so longer through the
daylight hours tomorrow.

What's working in our favor is the wind. Winds will help to dry
out many surfaces, which will also limit the ice accumulation
potential. However, there still will be a concern for elevated
surfaces, such as bridges and overpasses to glaze over until the
sun can melt any ice that forms after daybreak.

&&

.AVIATION...
06Z TAF DISCUSSION.

With the front pushing through the mid-state at forecast time,
cigs/vis are up and down with the rain and TS. Mostly MVFR, but a
few brief periods of IFR are likely. Much colder surface
temperatures will push in a few hours behind the front of the line
of TS and help to change rain over to fzra/ip for a couple of
hours. Accumulations will be light. Mostly will only see a
glazing.

Winds are very strong with the front edge of the line of TS. Gusts
of 40-45 kts are likely, then winds relax back to northerly
sustained of 15-20 kts with gusts of 25-30 kts. These winds will
persist for most of the this cycle, then relax a bit towards the
end.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 6 AM to noon CST Sunday FOR Bedford-
Cannon-Clay-Coffee-Cumberland-De Kalb-Fentress-Giles-Grundy-
Jackson-Lawrence-Marshall-Overton-Pickett-Putnam-Smith-Van Buren-
Warren-White.

Winter Weather Advisory until 6 AM CST Sunday FOR Cheatham-
Davidson-Dickson-Hickman-Houston-Humphreys-Lewis-Macon-Maury-
Montgomery-Perry-Robertson-Rutherford-Stewart-Sumner-Trousdale-
Wayne-Williamson-Wilson.

&&

DISCUSSION/AVIATION......Unger
Hazardous weather outlook, Dec 17, 9:23 PM CST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
923 PM CST SAT DEC 17 2016

TNZ005>010-023>029-056>060-062-093-190330-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-RUTHERFORD-WAYNE-
923 PM CST SAT DEC 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT.

SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM
TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP
WILL BE DAMAGING WINDS...ALTHOUGH ISOLATED HAIL OR A TORNADO
CANNOT TOTALLY BE RULED OUT.

A WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH
6 AM SUNDAY.

AFTER MIDNIGHT...A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT
SLEET...EVENTUALLY TURNING OVER TO LIGHT SNOWFALL IS EXPECTED.
ALTHOUGH NO SLEET OR SNOWFALL ACCUMULATIONS ARE ANTICIPATED...ICE
ACCUMULATIONS ARE EXPECTED TO BE GENERALLY LESS THAN ONE TENTH OF
AN INCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY
TURNING OVER TO LIGHT SNOWFALL IS EXPECTED ACROSS MIDDLE
TENNESSEE DURING THE MORNING HOURS ON SUNDAY. ALTHOUGH LITTLE IF
ANY ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED...TOTAL ICE
ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH WILL BE POSSIBLE.
ONCE THE SLEET AND FREEZING RAIN MOVE OUT...LIGHT SNOW WILL BE
POSSIBLE. A DUSTING OF SNOW MAY OCCUR IN THE HIGHER
ELEVATIONS...ON ROOF TOPS...AND ELEVATED COLD SURFACES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

TNZ011-030>034-061-063>066-075-077>080-094-095-190330-
PICKETT-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-MARSHALL-CANNON-
DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
LAWRENCE-GILES-
923 PM CST SAT DEC 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT.

SOME STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM.
MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE
DAMAGING WINDS...ALTHOUGH ISOLATED HAIL OR A TORNADO CANNOT
TOTALLY BE RULED OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THROUGH NOON
SUNDAY.

A WINTRY MIX OF LIGHT FREEZING RAIN AND LIGHT SLEET...EVENTUALLY
TURNING OVER TO LIGHT SNOWFALL IS EXPECTED ACROSS MIDDLE
TENNESSEE DURING THE MORNING HOURS ON SUNDAY. ALTHOUGH LITTLE IF
ANY ACCUMULATIONS OF SNOW AND SLEET ARE EXPECTED...TOTAL ICE
ACCUMULATIONS OF AROUND ONE TENTH OF AN INCH WILL BE POSSIBLE.
ONCE THE SLEET AND FREEZING RAIN MOVE OUT...LIGHT SNOW WILL BE
POSSIBLE. A DUSTING OF SNOW MAY OCCUR IN THE HIGHER
ELEVATIONS...ON ROOF TOPS...AND ELEVATED COLD SURFACES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND SUNDAY MORNING.

SPOTTER REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN
ICE ACCUMULATIONS ON ROADS/SURFACES >=0.10
SNOWFALL ACCUMULATIONS >= 1/2 INCH

27

In the hours before

Local storm report, Dec 17, 9:01 PM CST, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
901 PM CST SAT DEC 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     4 SSE CLARKSVILLE       36.51N  87.31W
12/17/2016                   MONTGOMERY         TN   911 CALL CENTER

            POWER LINE BLOWN DOWN ON PROCTOR CT AT PROCTOR DR

0845 PM     NON-TSTM WND DMG 7 SE MOUNT PLEASANT     35.48N  87.10W
12/17/2016                   MAURY              TN   EMERGENCY MNGR

            A FEW TREES BLOWN DOWN ON ROADS IN SOUTHERN MAURY
            COUNTY DUE TO GRADIENT WINDS

&&

EVENT NUMBER OHX1601144
EVENT NUMBER OHX1601145

SHAMBURGER
Special weather statement, Dec 17, 9:57 PM CST, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Nashville TN
957 PM CST SAT DEC 17 2016

TNZ006-007-023-025-026-180430-
Houston TN-Robertson TN-Montgomery TN-Cheatham TN-Dickson TN-
957 PM CST SAT DEC 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROBERTSON...NORTHERN
DICKSON...NORTHERN CHEATHAM...SOUTHEASTERN HOUSTON AND SOUTHEASTERN
MONTGOMERY COUNTIES UNTIL 1030 PM CST...

At 956 PM CST, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Dickson, moving northeast at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Ashland City, Clarksville, Coopertown, Pleasant View, Charlotte,
Vanleer, Slayden, Cunningham and Cheatham Dam.

A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.

LAT...LON 3657 8706 3633 8692 3632 8693 3607 8754
      3609 8755 3610 8754 3613 8755 3617 8756
      3618 8758 3619 8758 3620 8761 3627 8764
TIME...MOT...LOC 0356Z 243DEG 53KT 3624 8748

10
Local storm report, Dec 17, 10:02 PM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1002 PM CST SAT DEC 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     2 N ERIN                36.34N  87.70W
12/17/2016                   HOUSTON            TN   911 CALL CENTER

            TREE REPORTEDLY BLOWN DOWN IN NORTHERN HOUSTON COUNTY

0809 PM     TSTM WND DMG     CUMBERLAND CITY         36.38N  87.64W
12/17/2016                   STEWART            TN   911 CALL CENTER

            TREE REPORTEDLY BLOWN DOWN IN STEWART COUNTY. ESTIMATED
            LOCATION.

0825 PM     TSTM WND DMG     4 SSE CLARKSVILLE       36.51N  87.31W
12/17/2016                   MONTGOMERY         TN   911 CALL CENTER

            POWER LINE BLOWN DOWN ON PROCTOR CT AT PROCTOR DR

0845 PM     NON-TSTM WND DMG 7 SE MOUNT PLEASANT     35.48N  87.10W
12/17/2016                   MAURY              TN   EMERGENCY MNGR

            A FEW TREES BLOWN DOWN ON ROADS IN SOUTHERN MAURY
            COUNTY DUE TO GRADIENT WINDS

&&

EVENT NUMBER OHX1601142 OHX1601143 OHX1601144 OHX1601145

SHAMBURGER
Local storm report, Dec 17, 11:48 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1148 PM CST SAT DEC 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND DMG     OLD HICKORY             36.26N  86.65W
12/17/2016                   DAVIDSON           TN   EMERGENCY MNGR

            A TREE WAS BLOWN DOWN ON A CAR WITH OCCUPANTS INSIDE ON
            SAUNDERSVILLE RD. POWER LINES DOWN AS WELL.

&&

EVENT NUMBER OHX1601146

MR3
Special weather statement, Dec 17, 11:57 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Nashville TN
1157 PM CST SAT DEC 17 2016

TNZ009>011-031-180630-
Jackson TN-Macon TN-Clay TN-Pickett TN-
1157 PM CST SAT DEC 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...NORTHWESTERN PICKETT...
EASTERN MACON AND NORTHERN JACKSON COUNTIES UNTIL 1230 AM CST...

At 1156 PM CST, Doppler radar was tracking a strong thunderstorm over
Red Boiling Springs, or 11 miles east of Lafayette, moving northeast
at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Celina, Red Boiling Springs, Wolf River Dock, Dale Hollow Lake,
Whitleyville, Moss, Static and Huntersville.

A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.

LAT...LON 3662 8504 3650 8540 3650 8544 3648 8546
      3636 8583 3641 8583 3642 8590 3657 8598
      3662 8586 3661 8550 3663 8527
TIME...MOT...LOC 0556Z 242DEG 49KT 3652 8583

10
Special weather statement, Dec 18, 12:30 AM CST, 8 minutes before
Special Weather Statement
National Weather Service Nashville TN
1230 AM CST SUN DEC 18 2016

TNZ010-011-031-033-034-180715-
Jackson TN-Overton TN-Fentress TN-Clay TN-Pickett TN-
1230 AM CST SUN DEC 18 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...PICKETT...
NORTHWESTERN FENTRESS...OVERTON AND EASTERN JACKSON COUNTIES UNTIL
115 AM CST...

At 1230 AM CST, Doppler radar was tracking a strong thunderstorm over
Gainesboro, moving east at 60 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Livingston, Jamestown, Gainesboro, Byrdstown, Huntersville, Wolf
River Dock, Pall Mall, Dale Hollow Lake, Static, Standing Stone State
Park and Whitleyville.

A tornado watch remains in effect until 300 AM CST for Middle
Tennessee.

LAT...LON 3662 8498 3643 8488 3627 8545 3630 8547
      3630 8550 3629 8549 3626 8551 3622 8565
      3644 8574 3663 8527
TIME...MOT...LOC 0630Z 251DEG 53KT 3637 8562

10

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 7:46 PM CSTSevere Thunderstorm WarningOHXHouston, Montgomery, Stewart44 min
Dec 17, 8:14 PM CSTSpecial Weather StatementOHXMontgomery31 min
Dec 17, 8:22 PM CSTSevere Thunderstorm WarningOHXMontgomery, Robertson23 min
Dec 17, 8:43 PM CSTSevere Thunderstorm WarningOHXMontgomery, Robertson32 min
Dec 17, 9:57 PM CSTSpecial Weather StatementOHXCheatham, Dickson33 min
Dec 17, 11:19 PM CSTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson26 min
Dec 17, 11:57 PM CSTSpecial Weather StatementOHXClay33 min
Dec 18, 12:03 AM CSTSevere Thunderstorm WarningOHXLawrence, Wayne27 min
Dec 18, 12:16 AM CSTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury29 min
Dec 18, 12:30 AM CSTSpecial Weather StatementOHXJackson, Overton, Pickett45 min
Dec 18, 12:35 AM CSTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett25 min
Dec 18, 12:44 AM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Rutherford, Wilson31 min
Dec 18, 12:49 AM CSTSevere Thunderstorm WarningOHXDeKalb, Putnam, White26 min
Dec 18, 12:56 AM CSTSevere Thunderstorm WarningOHXFentress, Pickett19 min
Dec 18, 12:59 AM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Marshall, Rutherford31 min
Dec 18, 1:04 AM CSTSevere Thunderstorm WarningOHXBedford, Giles, Marshall26 min
Dec 18, 1:20 AM CSTTornado WarningOHXBedford, Cannon, Coffee, Warren25 min
Dec 18, 1:42 AM CSTSevere Thunderstorm WarningOHXCoffee, Van Buren, Warren, White33 min
Dec 18, 1:59 AM CSTSpecial Weather StatementOHXCumberland31 min
Dec 18, 2:11 AM CSTSpecial Weather StatementOHXCoffee34 min
Dec 18, 2:18 AM CSTSpecial Weather StatementOHXCumberland27 min
Dec 18, 2:57 AM CSTSpecial Weather StatementOHXCumberland33 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.